Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Xanax Withdrawal

Posted by steve on January 14, 1999, at 12:00:41

In reply to Re: Xanax Withdrawal, posted by Shelley on January 12, 1999, at 14:20:02

I took Xanax at 4 mgs for 16 months. That was four years ago. Now I take Klonopin (1mg a few times a week). Here are my observations:

1. Slowly reduce Xananx.
2. Better yet, switch to Klonopin; it was a longer half-life and therefore one does not feel the sudden reduction of its medicine (ie: withdrawl).
3. Make sure you are on an SSRI of some kind. Improving seratonin is crucial for relieving anxiety problems.
4. Use bio-feedback. I was the biggest skeptic of this until I tried it. It works (within reasonable expectations).
5. If you need Xananx at this point in your life, then you need it. Don't force things too hard.

Good luck!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:steve thread:266